Advanced search
Start date
Betweenand

Pedro Jose Catuogno

CV Lattes


Universidade Estadual de Campinas (UNICAMP). Instituto de Matemática, Estatística e Computação Científica (IMECC)  (Institutional affiliation for the last research proposal)
Birthplace: Argentina

bachelor's at Licenciatura en Ciencias Matematicas from Universidad Nacional de Mar del Plata (1983), master's at Mathematics from Universidade Estadual de Campinas (1992) and doctorate at Mathematics from Universidade Estadual de Campinas (1996). Has experience in Mathematics, focusing on Defferential Geometry, acting on the following subjects: global analysis, diffusion processes, differential geometry, stochastic analysis on manifolds and dynamical systems and ergodic theory. (Source: Lattes Curriculum)

News published in Agência FAPESP Newsletter about the researcher
Research grants
Scholarships in Brazil
Scholarships abroad
FAPESP support in numbers * Updated July 24, 2021
Total / Available in English
Most frequent collaborators in research granted by FAPESP
Contact researcher

Use this Research Supported by FAPESP (BV/FAPESP) channel only to send messages referring to FAPESP-funded scientific projects.


 

 

 

 

Keywords used by the researcher
Scientific publications resulting from Research Grants and Scholarships under the grantee's responsibility (6)

(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)

Publications3
Citations7
Cit./Article2.3
Data from Web of Science

CATUOGNO‚ P.; STELMASTCHUK‚ S.. Martingales on frame bundles. POTENTIAL ANALYSIS, v. 28, n. 1, p. 61-69, .

CATUOGNO, PEDRO J.; RUFFINO, PAULO R. C.. Product of harmonic maps is harmonic: a stochastic approach. Lecture Notes in Mathematics, v. 1899, p. 227-233, .

ABREU, JAMIL; HAAK, BERNHARD; VAN NEERVEN, JAN. The stochastic Weiss conjecture for bounded analytic semigroups. JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v. 88, n. 1, p. 181-201, . Web of Science Citations: 0. (07/08220-9)

CATUOGNO, PEDRO; OLIVERA, CHRISTIAN. Tempered generalized functions and Hermite expansions. NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, v. 74, n. 2, p. 479-493, . Web of Science Citations: 7.

CATUOGNO, PEDRO JOSÉ; RUFFINO, PAULO R. C.. Geometry of stochastic delay differential equations. Electronic Communications in Probability, v. 10, p. 190-195, . (02/10246-2)

GOMES, ANDRE DE OLIVEIRA; HOEGELE, MICHAEL A.. The Kramers problem for SDEs driven by small, accelerated Levy noise with exponentially light jumps. Stochastics and Dynamics, v. 21, n. 04, . Web of Science Citations: 0. (18/06531-1)

Academic Publications

(References retrieved automatically from State of São Paulo Research Institutions)

JÚNIOR, Jamil Gomes de Abreu. Solução da conjectura de Weiss estocástica para semigrupos analíticos. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (07/08220-9

CASTREQUINI, Rafael Andretto. Teoria de rough paths via integração algebrica. Dissertação (Mestrado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (07/02201-2

STELMASTCHUK, Simão Nicolau. Martingales no fibrado de bases e seções harmonicas via calculo estocastico. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas (UNICAMP).  (02/12154-8

CASTREQUINI, Rafael Andretto. Uma fórmula de Itô-Ventzell para caminhos Hölder. Tese (Doutorado) -  Instituto de Matemática, Estatística e Computação Científica.  Universidade Estadual de Campinas.  (09/11430-0

Please report errors in researcher information by writing to: cdi@fapesp.br.
X

Report errors in this page


Error details: